2024 Agenda

Home / 2024 Agenda

INSPIRATION, INNOVATION & IMPLEMENTATION

AGENDA (preliminary)

Friday, Nov 14

7:00 am

Registration Opens

Regency Ballroom doors open for Sponsor Exhibits and Breakfast

8:00 am

Continental Ballroom Doors Open

8:30 am

General Session Begins

8:45 am

KEYNOTE:

9:45 am

30 minute break Regency Ballroom

10:15 am

KEYNOTE:

11:00 am

KEYNOTE:

12:00 pm

Lunch – Regency Ballroom

1:10 pm

Return – Continental Ballroom

1:15 pm

KEYNOTE:

2:15 pm

30 minute break Snack & Dessert

2:45 pm

GAME CHANGER:

3:15 pm

KEYNOTE:

3:45 pm

KEYNOTE:

4:15 pm

Recognition

4:30 pm

Break

5:00 pm

KEYNOTE:

5:45 pm

Closing of the Day

6:00 pm

Cocktail Reception in Regency Ballroom

Saturday, Nov 15

GROWTH STRATEGIES FOR A GREAT PRACTICE AND GREAT LIFE

Denise Cullen and Daniel Struna

8:30 am

Welcome back, Let’s Get Your Practice Growing

Today you’re going to be working on your practice not in your practice. This session will help you to better understand the difference between working on your practice and in your practice. You’ll discover when you change hats from legal expert to business owner.

9:00 am

How Does My Law Firm Compare to the Most Successful Small and Solo Law Firms

In this session you’ll use a scorecard to compare your practice to small and solo law firm best practice. What is your current reality. You’ll uncover where you’re doing well and identify where you want to focus to grow your practice. You’ll learn the importance of how your mindset can empower you to grow your practice.

10:30 am

30-minute break—check-out of hotel

11:00 am

Setting the Course to Achieve Your Dream

What did you think your life would be like when you graduated from law school? Is your practice and your life the way you imagined? Does your dream seem impossible today? What is your “Why” and is it possible to achieve? It is possible! In this session, take the first steps on the journey of growing your practice and living a great life. Discover what the Atticus Practice Growth Formula is and how it will work for you.

12:15 pm

Lunch

1:15 pm

Getting into the Nitty Gritty Details of Your Law Practice

You’ll work independently and in small groups to dig deep into many of the core elements of your practice including cashflow and profitability, time off, strategic delegation, business skills, marketing, taking time off, your health, your family commitments. Inside each of these topics you’ll think through where you’ve made progress over the last year, where you’re stuck and generate ideas for an action plan to put into place now.

3:00 pm

30-minute break

3:30 pm

Creating Your Pathway to Grow Starting Today

You’ve generated so many ideas, in this session you’ll select your best ideas and create a growth map with actionable, achievable steps.

5:00 pm

Session questions and wrap-up

5:30 pm

Adjourn

Sponsorship Opportunities

Learn more about Sponsorship Opportunities here.
To secure your sponsorship at The Summit, click here for the application then email to summit@atticusadvantage.com.

Contact THE SUMMIT

Have questions? Want to speak with a SUMMIT Advisor? Send us an email and we’ll get back to you asap.